# SDR AALA201907149010

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 28,333 hours, 11,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FA ADVISES THAT GIRT BAR ON 1R DOOR DOESNT SEEM TO STOW PROPERLY. FEELS LOOSE. MAINTENANCE RE-ATTACHED GIRT BAR RETAINER, OPS CHECK GOOD IAW SRM 51-40-02-0G.
